How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 64340
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

My husband has a red rash on both sides of the inner thigh.

Customer Question

My husband has a red rash on both sides of the inner thigh. It itches a lot and he says it burns. It seemed to appear after he went swimming in a public pool a few weeks ago--something we don't do too often. He is also always tired--even if he gets 8-9 hours of sleep per day. Don't know if that info. helps you. He also experiences a lot of drainage year round. He is 5'10 and 200 pds. This is the heaviest he has ever been and it has been very hard to loose any weight. He's 37. Hope all the extra info kind of helps.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
This rash can be an allergic reaction to the chlorine or something else in the swimming pool.
This can be treated with a potent steroid cream like desonide gel which requires prescription.
Over the counter hydrocortisone is weak steroid cream which may be used meanwhile twice daily.
Another possibility can be cellulitis or skin infection from the bacteria.
Usually the rash will be painful and swollen.
So that is unlikely.
The excessive sleepiness, weight gain can be due to the metabolic disorders like diabetes, hypothyroidism, Cushing's syndrome.
Hence, he needs a thorough evaluation by an internist as well.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/
Expert:  DrRussMD replied 1 year ago.
Hello
Please attach a picture of the rash and I will evaluate it.

Related Medical Questions